# SDR SWAA2019111138738

- Difficulty date: October 18, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR WEB FORWARD FACE ANGLE CRACKED AT BS. 633, LBL 15.       / R&R ANGLE PER SRM AND DWG.
